Alert archive / Maine / Gale Warnings in 2012

Gale Warning 15, NWS Caribou, ME

October 30, 2012

NWS Caribou, ME issued this gale warning at Oct 30, 2012, 3:59 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 3:59 AM EDT (07:59 UTC)
Expired
Oct 30, 2012, 3:04 PM EDT
In force
11 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WHUS71 KCAR 300759
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
359 AM EDT TUE OCT 30 2012

ANZ050>052-301600-
/O.CAN.KCAR.SR.W.0001.000000T0000Z-121030T1200Z/
/O.NEW.KCAR.GL.W.0015.121030T0759Z-121031T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
359 AM EDT TUE OCT 30 2012

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35T.
  SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HEWITT
3 follow-up statements
893 
WHUS71 KCAR 300800
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
400 AM EDT TUE OCT 30 2012

ANZ050>052-301600-
/O.CON.KCAR.GL.W.0015.000000T0000Z-121031T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
400 AM EDT TUE OCT 30 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HEWITT
471 
WHUS71 KCAR 301532
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1132 AM EDT TUE OCT 30 2012

ANZ050>052-302345-
/O.CON.KCAR.GL.W.0015.000000T0000Z-121031T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1132 AM EDT TUE OCT 30 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HASTINGS
167 
WHUS71 KCAR 301904
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
304 PM EDT TUE OCT 30 2012

ANZ050>052-310600-
/O.CAN.KCAR.GL.W.0015.000000T0000Z-121031T0000Z/
/O.NEW.KCAR.SC.Y.0059.121030T1904Z-121101T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
304 PM EDT TUE OCT 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HASTINGS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Oct 30, 1:26 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Oct 30, 1:26 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
126 AM EDT TUE OCT 30 2012

.SYNOPSIS...
SANDY WILL CONTINUE TO MOVE NORTHWESTWARD ACROSS THE SOUTHEAST NEW
JERSEY COAST THIS EVENING AND INTO SOUTHERN PENNSYLVANIA LATE TONIGHT.
SANDY IS EXPECTED TO WEAKEN AND CONTINUE TO AFFECT OUR REGION
WITH SIGNIFICANT RAIN AND BREEZY WINDS INTO WEDNESDAY AND THEN
INTERMITTENT SHOWERS INTO THE LATE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
130 AM UPDATE...ADJUSTED THE POPS TO MATCH THE LATEST TRENDS SEEN
IN THE RADAR W/STEADIER RAIN NOW MOVING WNW ACROSS THE DOWNEAST
AND COAST AND ANOTHER LIGHTER AREA OF RAIN/SHOWERS ACROSS THE NNE.
00-06Z QPF WAS ADJUSTED BACK SOME ESPECIALLY ACROSS THE N AS DRIER
AIR FROM THE STRONG HIGH TO THE N IS KEEPING THE BULK OF RAIN
FURTHER S.

SEE THE TIDES AND COASTAL FLOODING SECTION BELOW ON THE COASTAL
FLOOD ADVISORY.

CARRIED TSTMS FOR EARLY THIS MORNING AS SOME
EMBEDDED CONVECTION COULD OCCUR IN THE HEAVIER RAIN BANDS. BUFKIT
SHOW ELEVATED CAPE OF 250-400 JOULES.

PREVIOUS DISCUSSION...THE CONCERN FOR THE NEAR TERM CONTINUES TO
BE HIGH WINDS THIS EVENING AND OVERNIGHT AND HEAVY RAINFALL
TONIGHT AND TOMORROW. ALL HEADLINES REMAIN IN PLACE WITH NO
CHANGES NEEDED WITH THIS FORECAST PACKAGE.

FOR THIS EVENING AND OVERNIGHT....SANDY MADE LANDFALL ON NEW
JERSEY COAST MONDAY EVENING. IT WILL WEAKEN AS IT MOVES INLAND. THE
WIND FIELD OF THIS STORM IS WIDENING, AND WILL CONTINUE TO DO SO
OVERNIGHT TONIGHT. THEREFORE, WINDS WILL CONTINUE TO INCREASE
ACROSS THE FORECAST AREA THIS EVENING, PEAKING BETWEEN 8 PM AND
MIDNIGHT. THE STRONGEST WINDS WILL BE ACROSS DOWNEAST MAINE, WHERE
GUSTS OF 55 TO 60 MPH ARE EXPECTED. WIND INTENSITY WILL DECREASE
AS YOU MOVE NORTH, WITH GUSTS OF 45 TO 50 MPH OVER THE HIGHER
TERRAIN OF CENTRAL MAINE. MOST OF AROOSTOOK WILL STAY AT OR BELOW
40 MPH FOR GUSTS. THE WINDS SHOULD GRADUALLY SUBSIDE AFTER
MIDNIGHT AS THE PRESSURE GRADIENT STARTS TO LESSEN. GIVEN THAT THE
FORECAST MODELS INITIATED WITH PRESSURE TOO LOW IN THE STORM'S
CENTER THIS MORNING, HAVE KEPT THE WINDS UP A BIT LONGER THAN
GUIDANCE IS CURRENTLY INDICATING. RAIN WILL BEGIN TO MOVE INTO
SOUTHWESTERN PORTIONS OF THE FORECAST AREA 8-10 PM AND THEN SPREAD
NORTHEAST THROUGH THE NIGHT. WITH EAST TO EAST SOUTHEAST WINDS
EXPECTED, THE AREA OF MAIN CONCERN WILL BE THE UPSLOPE REGIONS.
SEE THE HYDRO SECTION BELOW FOR MORE DETAILS ON THE RAIN AND
FLOODING SITUATION.

FOR TUESDAY...RAIN CONTINUES OVER THE FORECAST AREA RIGHT THROUGH
THE DAY. HOWEVER, IT WILL BE A MILD DAY AS WE STAY IN THE MARITIME
AIR ON THE EAST SIDE OF SANDY'S REMNANTS. BREEZY CONDITIONS CAN BE
EXPECTED BUT NOT NEARLY AS DRAMATIC AS MONDAY NIGHT. STILL GUSTS OF
30 TO 40 MPH WILL BE POSSIBLE, ESPECIALLY DOWNEAST AND ALONG THE
COAST. BOTH THE LATEST NAM AND GFS INDICATE THERE WILL BE ELEVATED
INSTABILITY (200-450 J/KG CAPE) PRESENT OVER MUCH OF THE FORECAST
AREA SO HAVE CONTINUED WITH A CHANCE OF THUNDER FOR TOMORROW
AFTERNOON.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/... MOST MODELS INDICATE
WHATS LEFT OF THE HIGH PRECIPITABLE WATER TROP STREAM (UP TO 1.50
IN) OF SANDY FROM THE SUB-TROP WRN ATLC WILL STILL BE IMPACTING
THE FA TUE NGT INTO WED MORN WERE WE STILL INDICATE ORGANIZED RNFL
ALG AND AHEAD A WEAK OCCLUDED/COLD FRONT ACROSS SPCLY ERN AND SRN
PTNS OF THE REGION. RNFL SHOULD THEN DIMINISH TO SHWRS WSW TO ENE
ACROSS THE FA WED AFTN INTO WED NGT AS DRY SLOT CONDITIONS MOVE
INTO THE FA FROM QB PROV. DUE TO HOW FAR NW THE UPPER LOW MIGRATES
(NW PA)...IT WILL TAKE TO LATE THU FOR ADDITIONAL ORGANIZED SHWR
RNFL TO MOVE BACK INTO THE FA WITH THE EVENTUAL APCH UPPER LOW.

TEMPS TUE NGT THRU WED NGT WILL CONT WELL ABV NORMAL...SPCLY AT
NGT WITH LITTLE DIURNAL RANGE DUE TO CLD CVR AND RNFL. HI TEMPS
THU SHOULD BE AT LEAST 5 DEG F COOLER BEHIND THE OCCLUDED/COLD
FRONT
&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE MODEL GUIDANCE IS IN GOOD AGREEMENT AT THE START OF THE LONG
TERM. A COMPLEX  LOW PRESSURE SYSTEM WILL BE OVER ALL OF NORTHERN
NEW ENGLAND AND EASTERN CANADA AT THE START OF THE PERIOD. THOUGH
NOT EXACTLY THE SAME THE GFS...ECMWF...NAM80 ARE IN GOOD
AGREEMENT. THAT THERE WILL BE MULTIPLE LOW PRESSURE CENTER
ASSOCIATED WITH THIS SYSTEM. A CANADIAN HIGH PRESSURE SYSTEM WILL
BEGIN TO BUILD SOUTH INTO THE MID-WEST. A NEW LOW OVR COLORADO.
THESE SYSTEMS WILL SLOWLY DRIFT EAST THROUGH THE EARLY PORTIONS OF
THE PERIOD. BY SUNDAY EVENING THE LOW PRESSURE AREA WILL MOVE EAST
INTO THE CANADIAN MARITIMES...THE HIGH PRESSURE RIDGE BEGINS TO
BUILD INTO WESTERN MAINE BRINGING MUCH COOLER AIR INTO THE AREA.
THE NEW LOW PRESSURE WILL CONTINUE TO DEVELOP AND BY THIS TIME BE
CENTERED IN THE CHICAGO AREA WITH A COLD FRONT EXTENDING SW INTO
CENTRAL TEXAS. THE HIGH PRESSURE RIDGE WILL DOMINATE THE WEATHER
THROUGH MONDAY EVENING ACCORDING TO BOTH THE GFS AND ECMWF.
BETWEEN SUNDAY EVENING AND THE END OF THE PERIOD MONDAY MORNING
THE MODELS DIVERGE ON THEIR SOLUTION. THE GFS BRINGS THE LOW
PREVIOUSLY OVER THE CHICAGO AREA VERMONT...WITH A WARM FRONT
EXTENDING EAST INTO MAINE. THE ECMWF MOVES THIS LOW SE TO COASTAL
VIRGINA.

LOADED A BLEND OF GFS AND ECMWF FOR SKY/POP/HRLY T/DP/WINDS.
ADJUSTED FOR COLLABORATION AND CONSISTENCY. LOADED NAWAVE4 FOR SEAS
IN THE COASTAL WATERS. PLUS 25 PERCENT FOR GUSTS OVER THE
WATERS...15 PERCENT OVER LAND.

&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: MVFR/IFR CEILINGS WILL LOWER TO IFR BY THE OVERNIGHT AS RAIN
SPREADS OVER THE REGION. WINDS WILL CONTINUE TO INCREASE AT THE
SAME TIME, PEAKING 03Z-06Z TONIGHT. THE STRONGEST WINDS WILL BE AT
THE TWO SOUTHERN TERMINALS, WHERE GUSTS OF 35 TO 40 KT ARE
POSSIBLE. IN ADDITION, LOW LEVEL WIND SHEAR IS EXPECTED THROUGH
MUCH OF THE NIGHT. WINDS WILL LET UP GRADUALLY AFTER 06Z, BUT
EXPECT IFR CONDITIONS AND WIDESPREAD RAIN TO CONTINUE THROUGH
TUESDAY.

SHORT TERM: XPCT MSLY IFR TUE NGT THRU WED WITH CONDITIONS
IMPROVING TO MVFR ALL SITES WED NGT. MVFR CONDITIONS XPCTD NRN
TAF SITES THU THRU SAT WITH MSLY VFR XPCTD DOWNEAST SITES.

&&

.MARINE...
NEAR TERM: WINDS AND WAVES WILL CONTINUE TO BUILD OVER THE WATERS
TONIGHT. WINDS ARE ALREADY GUSTING IN EXCESS OF 35 KT AND SHOULD PEAK
50 TO 60 KT. SEAS ARE RUNNING AROUND 10 TO 15 FT AND WILL PEAK
20-25 FT OVERNIGHT. CONDITIONS WILL GRADUALLY IMPROVE THEREAFTER
BUT WILL REMAIN ABOVE SMALL CRAFT CRITERIA THROUGH AT LEAST
TUESDAY NIGHT. THEREFORE, ADDITIONAL HEADLINES WILL BE NEEDED
AFTER THE STORM WARNING EXPIRES. SEE BELOW FOR ADDITIONAL DETAILS.

SHORT TERM: AT LEAST SCA CONDITIONS WILL CONT THRU ALL OF THE
SHORT TERM AS WINDS AND SEAS ONLY SLOWLY SUBSIDE THRU THU. WE WENT
ABOUT A FOOT ABV WW3 WV GUIDANCE AT THE START OF THE PD TUES EVE
AND THEN BLENDED WITH WW3 BY THU.

&&

.HYDROLOGY...
THE FLOOD WATCH REMAINS IN PLACE FOR TONIGHT INTO
TUESDAY NIGHT. TOTAL RAINFALL THROUGH WEDNESDAY IS EXPECTED TO BE 1
TO 3 INCHES WITH AMOUNTS OF 3 TO 3.5 INCHES POSSIBLE IN THE UPSLOPE
REGIONS OF CENTRAL MAINE. THIS INCLUDES THE MOUNT KATAHDIN AND
MOOSEHEAD LAKE REGIONS. FOR NOW, IT STILL LOOKS LIKE THE MAIN THREAT
WILL BE NUISANCE FLOODING RESULTING FROM CLOGGED STORM DRAINS AND
STANDING WATER. HOWEVER, NOTED THAT THE LATEST FORECAST FOR THE
PISCATAQUIS RIVER AT DOVER-FOXCROFT TAKES THE RIVER ABOVE ACTION
STAGE WEDNESDAY AFTERNOON. GIVEN THAT THIS IS WHERE THE HEAVIEST
RAIN IS EXPECTED, THE PISCATAQUIS AS WELL AS THE KINGSBURY AND ANY
OTHER SMALL STREAMS WILL HAVE TO BE MONITORED. ALSO NOTED THAT HPC
HAS INCLUDED ALL OF OUR FORECAST AREA SOUTH OF ABOUT HOULTON IN A
SLIGHT CHANCE OF EXCEEDING FLASH FLOOD GUIDANCE IN THEIR DAY 2
EXCESSIVE RAIN OUTLOOK. WHILE NO MAJOR FLOODING IS ANTICIPATED AT
THIS TIME, ALL WATERWAYS IN THIS OUTLOOK AREA, ESPECIALLY THE
SMALLER STREAMS, WILL HAVE TO BE MONITORED FOR THE NEXT FEW DAYS.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOOD ADVISORY HAS BEEN ALLOWED TO EXPIRE. SOME MINOR OVERWASH
AT THE PIER IN BAR HARBOR BUT NO SIGNIFICANT PROBLEMS REPORTED. NO
PROBLEMS ALONG THE WASHINGTON COUNTY COAST PER LAW ENFORCEMENT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ004>006-010-011-
     015>017-031-032.
     WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR MEZ003>006-010-
     011-031-032.
     HIGH WIND WARNING UNTIL 8 AM EDT THIS MORNING FOR MEZ015>017-
     029-030.
MARINE...STORM WARNING UNTIL 8 AM EDT THIS MORNING FOR ANZ050>052.

&&

NEAR TERM...HEWITT
Hazardous weather outlook, Oct 29, 2:58 PM EDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EDT MON OCT 29 2012

MEZ001-002-302000-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
258 PM EDT MON OCT 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ003-302000-
NORTHERN SOMERSET-
258 PM EDT MON OCT 29 2012

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ004>006-010-011-031-032-302000-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
258 PM EDT MON OCT 29 2012

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...
...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE
TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-302000-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
258 PM EDT MON OCT 29 2012

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY...
...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE
TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-302000-
COASTAL HANCOCK-COASTAL WASHINGTON-
258 PM EDT MON OCT 29 2012

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM
EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-302000-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
258 PM EDT MON OCT 29 2012

...STORM WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VJN

In the hours before

Local storm report, Oct 30, 12:37 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1237 AM EDT TUE OCT 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND DMG OLD TOWN                44.93N 68.65W
10/29/2012                   PENOBSCOT          ME   LAW ENFORCEMENT

            TREES DOWN.

1000 PM     NON-TSTM WND DMG SPRINGFIELD             45.40N 68.14W
10/29/2012                   PENOBSCOT          ME   LAW ENFORCEMENT

            TREES DOWN.

1000 PM     NON-TSTM WND DMG ALTON                   45.03N 68.73W
10/29/2012                   PENOBSCOT          ME   LAW ENFORCEMENT

            TREES DOWN.

1000 PM     NON-TSTM WND DMG CHARLESTON              45.08N 69.04W
10/29/2012                   PENOBSCOT          ME   LAW ENFORCEMENT

            TREES DOWN.

1015 PM     NON-TSTM WND DMG BAR HARBOR              44.39N 68.20W
10/29/2012                   HANCOCK            ME   LAW ENFORCEMENT

            TREES DOWNON CROOKED ROAD.

1015 PM     NON-TSTM WND DMG PEMBROKE                44.95N 67.16W
10/29/2012                   WASHINGTON         ME   LAW ENFORCEMENT

            TREE LIMBS DOWN IN TOWN. TIME IS ESTIMATED.

1015 PM     NON-TSTM WND DMG CALAIS                  45.19N 67.28W
10/29/2012                   WASHINGTON         ME   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN IN TOWN. TIME IS ESTIMATED.

&&

JAH

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 5:26 AM EDTSevere Thunderstorm WarningCARWashington20 min
Oct 30, 5:44 AM EDTSevere Thunderstorm WarningCARWashington31 min
Oct 30, 3:04 PM EDTSmall Craft AdvisoryCAR23 hr
Oct 30, 7:31 PM EDTAreal Flood AdvisoryCARPenobscot, Piscataquis, Somerset9 min
Oct 30, 7:35 PM EDTFlash Flood WarningCARPenobscot, Piscataquis4 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.